# SDR VTZA97655

- Difficulty date: November 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N324UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41017
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 6575 - BWI-BOS - MADE A SCHEDULED LANDING AT BOS WITH ONE DISCREPANCY WHICH WAS FORWARD EMERGENCY TRACK LIGHTING INOP.  MAINTENANCE INSPECTED AND FOUND LOOSE CONNECTION AND RESECURED CONNECTION.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
